Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Weight loss, orange skin, shortness of breath, leg cramps, vomiting, dizziness

Hi, I am really worried about my brother. He is 38 years old and he has had extreme weight loss . He is now down to 121 pounds, he is 5 8 . For the past 4 months he has also had a strange orange tint to his skin . He looks like he constantly tans, but he is indoors majority of the time. This past weekend he became really ill; shortness of breath , leg cramps , vomitting and really dizzy. He went to the doctor yesterday, we are waiting on the blood work results. Any ideas of what could be going on? Thanks for your time,
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear eladue..,
Thanks for choosing HCM..,
Extreme weight loss.....usually seen in..,
Jaundice, Liver problems and Malignancy conditions..,(cancer)
weight loss with orange tint and tans of the body..,
shortness of breath, vomiting ....more towards Malignancy..,
and Liver conditions...
So evaluate it .....don't worry...for every problem....
there is solution....Here stage is important....(Severity)
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor